MathSciNet Relay Station
MathSciNet bibliographic data
MR989712 34A30
Wolsson, Kenneth A condition equivalent to linear dependence for functions with vanishing Wronskian. Linear Algebra Appl. 116 (1989), 1–8.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement